# SDR DALA2017112908379

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,923 hours, 33,585 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Fod
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

THE CAPTAIN REPORTED A FIRE IN THE CABIN AT THE L1 DOOR AND TAXIED THE AIRCRAFT BACK TO THE GATE.  THE FLIGHT ATTENDANT USED THE FIRE EXTINGUISHER ON A BURNING NAPKIN IN THE OVERHEAD LIGHT FIXTURE. THE NAPKIN REMAINS WERE REMOVED BY THE FLIGHT ATTENDANT.  MAINTENANCE REPLACED THE BULB AS A PRECAUTION,  INSTALLED A MISSING LENS, AND REPLACED THE EXTINGUISHER. THE AIRCRAFT HAS RETURNED TO SERVICE.
